Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11942

Title: Nullity invariance for pivot and the interlace polynomial
Authors: BRIJDER, Robert
Hoogeboom, Hendrik Jan
Issue Date: 2011
Citation: LINEAR ALGEBRA AND ITS APPLICATIONS, 435 (2). p. 277-288
Abstract: We show that the effect of principal pivot transform on the nullity values of the principal submatrices of a given (square) matrix is described by the symmetric difference operator (for sets). We consider its consequences for graphs, and in particular generalize the recursive relation of the interlace polynomial and simplify its proof. (C) 2011 Elsevier Inc. All rights reserved.
Notes: [Brijder, Robert] Hasselt Univ, Diepenbeek, Belgium. [Brijder, Robert] Transnat Univ Limburg, Limburg, Belgium. [Hoogeboom, Hendrik Jan] Leiden Univ, Leiden Inst Adv Comp Sci, NL-2300 RA Leiden, Netherlands. robert.brijder@uhasselt.be
URI: http://hdl.handle.net/1942/11942
DOI: 10.1016/j.laa.2011.01.024
ISI #: 000289335200007
ISSN: 0024-3795
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version390.09 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.